# SDR ASOA2016041314786

- Difficulty date: April 13, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 22,360 hours, 21,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 623
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 623, STRINGER 15L, LBL51.  INSTALLED A NEW INTERCOSTAL IAW SRM 51-42-21, 51-42-22, AND DWG 601R350121.
